Jump to content

Can anyone tell me or idea how long intrusive thoughts last ? I have them 24/7


[Mi...]

Recommended Posts

Hi,

 

Can anyone tell me or from prior BB’s figured out a timeline as to any idea when intrusive thoughts will dissipate? Calm down? STOP? They are horrible and all day everyday.  I am 2 months cold turkey klonopin- not much physical symptoms now except heightened anxiety , intrusive thoughts, suicide thoughts… I am safe with family but it’s a lot of work in their part to keep me safe and comfortable. I just want to progress to a mind of peace..

 

Please respond, any help or thoughts on this matter would greatly be of help, I try everyday to find a way out. Can not take meds obviously.

 

Thank you

Link to comment
Share on other sites

Sorry, I dont have a answer, but remember your intrusive thoughts are just symptoms of withdrawal and they will go away sooner or later. Can I ask what kind of thoughts you are having?
Link to comment
Share on other sites

I don’t want trigger anyone , more severe and harmful ones if you can read between the lines..  :'(

 

I just don’t know what to do- I am around family thankfully - but don’t have a timeline as to when they can leave me alone, I just thought the physical went away thank you Jesus - after 2months klonopin free-  I know these thoughts and  ideations are pretty scary and also triggers like point objects etc..

Link to comment
Share on other sites

Hi Milly☺

 

I have, as well,  all the symptoms you have described. Judging from what many MANY other people have said, this is a normal part of clomazapam withdrawal. I'm sorry. I'm aware that knowing that fact doesn't make anything better. I will tell you what I tell others on this forum that may help with the horrible intrusive thoughts. Cut out caffeine, alcohol, sugar and any other stimulants. Remember, you are not alone here. I struggle every day with this. Take one day at a time and try to keep distracted. It will go away one day! Many blessings!  :smitten: :smitten: :smitten: :smitten: :smitten: :smitten: :smitten:

Link to comment
Share on other sites

Hi Milly,

 

I have also dealt with this off and on throughout my taper. It is awful and painful and the last thing I would ever want to do, except for how this drug messes with your head. It makes you think things you would have never thought, and any other uncomfortable symptoms on top of this make it that much harder. I will be praying this goes away for you both.

Link to comment
Share on other sites

×
×
  • Create New...